# SDR SWAA2024030558558

- Difficulty date: March 3, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 14,565 hours, 6,592 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Fwd Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FO SIDE GIRT BAR CATCH CLIP IS LOOSE<[01] REMOVED AND REPLACED BROKEN FASTENER ON FO GIRT BAR RH CLIP IAW SRM 51-40-02. OPS CHECK GOOD.
